MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN; SUPPORT, PATIENT POSITION

BAXTER HEALTHCARE CORPORATION ALLEN; SUPPORT, PATIENT POSITION
Model Number 103001
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the cflex head positioner.There was no allegation of patient or caregiver injury or death reported from this alleged incident.No further information is available on the repair of the bed at this time.The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that cflex polar head positioner was not holding the patients head in the lock position.The issue was discovered in the or after placing the patient in position.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The head positioner is designed to position and support the patient¿s head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The cflex head positioner was received by baxter.Upon inspection, it was found that there was an unwanted movement in the pivot.The pivot and the screws were adjusted.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a cflex head positioner having an unintended movement were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description

Brand Name
ALLEN
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20810927
Report Number3010216206-2024-00032
Device Sequence Number9849472
Product Code CCX
UDI-Device Identifier00615521002701
UDI-Public(01)00615521002701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number103001
Device Catalogue NumberA-70701
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer04/26/2025
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown